# SDR DALA2024112711260

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 57,983 hours, 40,959 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- FOUND LOOSE FASTENERS ON RH VERTICAL STABILIZER LEADING EDGE REF AA 553001048 AND AD 2018-10-08. SUMMARY NRC 018-0001:5530-01048-02 / 002 00005: CHECK IF THE FASTENER(S) HOLE COUNTER SINK AND DIAMETER ARE WITHIN LIMITS LISTED IN SERVICE GENERAL DRAWING SG95550001 PER AA 5530-01048 LOG-PAGE UPDATED @ 24NOV24 1450 UTC ALTD BY CHRISTENSEN 00034311 ATG 25NOV24 ENTR 00034311 F SUMMARY SEE NR FOR ADDITIONAL INFORMATION 018-0001:5530-01048-02/002 00005 CHECKED -IF- THE FASTENER HOLE COUNTER SINK AND DIAMETER ARE WITHIN LIMITS LISTED IN SERVICE GENERAL DRAWING SG95550001 PER AA 5530-01048. WAITING ON DETERMINATION, SUPPLEMENTAL TO FOLLOW. (LP #0675998)
